It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by cody on October 01, 2000 at 18:31:32:

In Reply to: ambien addiction help me posted by mike on September 30, 2000 at 03:27:41:

: Hi I have been taking ambien for almost 5 years now, I only take 1 tab each nite. The problem is whenever I stop taking this, I go through the worst withdrawls, flickering blue lights, nightmares, sweats, shakes shivers. Its really scarrey so i still an on the ambien 10 mg every nite now. I am afraid that when I stop so will my heart, and I am only forty three years old with a healthy heart. If some one could give me some solid pointers as to ward my self off of this stuff any thing would be of some help. just been taking it too long and what is the other alternative mecine available too. Anny pointer please and thank you alll, Mike R


Hi Mike

I think that Ambien is used to help you sleep - is that right??

You should talk to your Dr. about getting off of it as your Dr. can tell you what to expect when you go off.

I would think that if you are taking 1 tablet of 10mg. every night, you would cut back to 7.5 mg for a few nights, then 5mgs. for a few nights and then 2.5mgs. for a few nights. And then stop taking it altogether.

However, I don't know if Ambien is a medication that you can just stop taking without tapering down. Some of them are very dangerous if you stop taking them all at once. I know nothing about the drug, but if you are taking 1 tab. per night I don't think that that is a whole lot.....

Good luck!!

Follow Ups

All times are GMT -7. The time now is 01:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!